# SDR 9623269987

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch Arm
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE EXTERIOR TAILCONE HANDLE FROM THE CLIPS.  ALSO, FOUND A WORN UPPER LEFT LATCH ARM AND AN INCORRECT LOWER RIGHT LATCH HOUSING.  ADJUSTED THE CLIPS AND REPLACED THE LATCH ARM AND LATCH HOUSING.
